I use oxygen for COPD and Cluster headaches. Last week I was getting a headache so I laid down with my oxygen (bottle) with the setting on 3. For a full blown headache I am directed to use 8. After about 15 minutes I began getting a different headache, nausea, my heart seemed to speed and even jump a couple times, my abdomen and back were killing me (I have degenerative disease) and I felt like I wasn't getting oxygen. I got up to go throw up and fell, which I have done 3 times prior in a month because my sciatica is bothering me (my Doctor is aware and is ordering an MRI). I don't know if it was the sciatica or something else but it took about 10 minutes before I could get my equilibrium back and walk. Since then I have been ill with stomach problems, diarrhea, tightness in my chest, headaches, chronic fatigue, nausea and bad balance. Many of these things I have had off and on because of my med's but this is different. I talked to a pulmonary person and the American Lung Association because I thought it may have been my oxygen. I was told occasionally you can get a bad bottle or that it's possible to get oxygen toxicity (similar to the bends) but that wasn't likely. Today I looked up the side effects of my Metronidazole Cream and found if it was pill form it could explain almost every symptom. I was only using the cream but about an hour before using the oxygen I applied it to my nose, cheeks, forehead, etc. I use a mask for oxygen, could my problem be from the cream?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Obstructive Pulmonary Disease -- Acute - My husband uses albutrol nebulizer . The mist comes
Posted 1 Oct 2009 • 1 answer
Posted 4 May 2014 • 3 answers
Chronic Obstructive Pulmonary Disease - I have emphysema , bleb disease, and have had operations on?
Posted 10 Jul 2014 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 13 Mar 2016 • 1 answer